MathSciNet Relay Station
MathSciNet bibliographic data
MR1891282 39B32 (30D05 30D35)
Bergweiler, Walter; Ishizaki, Katsuya; Yanagihara, Niro Growth of meromorphic solutions of some functional equations. I. Aequationes Math. 63 (2002), no. 1-2, 140–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement